# SDR 1SMA20210601001

- Difficulty date: May 21, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N166CB
- Make and model: Piper PA-32-300
- Aircraft serial: 327440032
- Aircraft time: 11,348 hours
- Engine: Lyc IO540K1A5
- Engine time: 479 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 68795
- Condition: Leaking
- Location: Engine
- Part time: 479 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION OF THE ENGINE ROCKER BOX COVERS, EVIDENCE OF OIL SEEPING FROM THE CYLINDER #5 ROCKER BOX COVER AREA WAS DISCOVERED ON RAISED "LYCOMING" STAMPED.  FURTHER INSPECTION WITH A 10X MAGNIFYING GLASS CONFIRMED THE STAMPED AREA TO HAVE SMALL HOLES/CRACKS DIRECTLY AROUND THE EDGES OF THE STAMPED LETTERING.
